# SDR FDEA201205312021

- Difficulty date: May 31, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT FRAME BS 1340 BETWEEN STR 26L TO STR 27L CORRODED ON INNER FLANGE.  FRAME REPAIRED IAW EA F-5310-155906 PART 1. REPAIR IS CLASSIFIED AS MAJOR.
